# SDR SWAA061344

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 33,513 hours, 28,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6573732
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING T/E AFT FLAP INBOARD END CAP CRACKED.  REPAIRED LT TRAILING EDGE AFT FLAP INBOARD END CAP PER BOEING SB AND SRM.
